ArticleThe Pan African medical journal2019
[A rare and severe complication related to acenocoumarol therapy: intra-alveolar bleeding].
Article in The Pan African medical journal, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Intra-alveolar bleeding is a rare and severe medical emergency due to numerous causes. We report the clinical case of a patient who could contribute to extend the literature on this subject. The study included a 62-year old man, with a history of a trial fibrillation, under anti-vitamins K antagonist admitted with dyspnoea of sudden onset associated with haemoptysis and practising self-medication using non-steroidal anti-inflammatory drugs. X-rays and chest scan showed diffuse bilateral alveolar opacities. Haemostatic screening tests on admission showed non-coagulable INR. The diagnosis of intra-alveolar bleeding was clinically and radiologically suspected and then confirmed by bronchial endoscopy with broncho-alveolar lavage (BAL) which detected uniformly hemorrhagic liquid. Previous studies of similar complications occurring after anti-vitamins K antagonists assumption are rare. In conclusion, it seems very important to emphasize the interest of strict and optimal clinico-biological monitoring of patients treated in anti-vitamins K antagonists to avoid an overdose which could contribute to a life-threatening severe haemorrhagic event.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.